# SDR YTRA20110827241

- Difficulty date: August 27, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N83AL
- Make and model: Bell 206B-3
- Aircraft serial: 2728
- Aircraft time: 29,732 hours
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 6887190
- Part serial: CAE836352
- Condition: Flamed Out
- Part time: 14,193 hours, 21,290 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: R, A

## Discrepancy

IN CRUSIE FLIGHT, THE ENGINE FLAMED OUT. PROBABLE CAUSE WAS FUEL STARVATION.
